UZH-Logo

Maintenance Infos

Weak convergence of an empirical process indexed by the closed convex subsets of $I^{2}$


Bolthausen, E (1978). Weak convergence of an empirical process indexed by the closed convex subsets of $I^{2}$. Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, 43(2):173-181.

Citations

9 citations in Web of Science®
4 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1978
Deposited On:30 Oct 2009 16:31
Last Modified:05 Apr 2016 13:30
Publisher:Springer
ISSN:0044-3719
Publisher DOI:https://doi.org/10.1007/BF00668458
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0364.60033
http://www.ams.org/mathscinet-getitem?mr=499430

Download

Full text not available from this repository.
View at publisher

Author Collaborations